Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Helicobacter aftermath

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, Ondek-Expert, kkimura, luci2010

Helico_expert
Site Admin
Posts: 2727
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Wed Nov 02, 2011 10:07 am

Replying scats1

yes, the symptom will last a few while, even months before full recovery. So how's your symptom now? it has been almost week now, getting better?

scats1
Posts: 4
Joined: Fri Oct 28, 2011 1:22 pm

Re: Helicobacter aftermath

Post by scats1 » Wed Nov 02, 2011 1:05 pm

Helico_expert wrote:Replying scats1

yes, the symptom will last a few while, even months before full recovery. So how's your symptom now? it has been almost week now, getting better?
hello, and thank you for replying.

well, I've been taking Prevacid for the past couple of days because I just did not feel like dealing with the heartburn. But I'm going to stop taking it for a while to see what happens naturally now that I'm done with the triple therapy treatment.

I have absolutely no history with consistent heartburn, plus I'm young (low 20s), and I have a great diet. I'm putting all my hope into the heartburn getting better. It's my only symptom...

jay
Posts: 7
Joined: Tue Oct 18, 2011 12:25 pm

Re: Helicobacter aftermath

Post by jay » Thu Nov 03, 2011 8:02 am

Hi All,

Just had my results and I m cured! :)

Wish I knew about the lingering after-effects of this bacterial infection though....

Thanks to all and good luck!

Regards

Jay

benmomo
Posts: 1
Joined: Tue May 29, 2012 4:35 am

Re: Helicobacter aftermath

Post by benmomo » Tue May 29, 2012 4:42 am

Hi there,

42 yo male.
20/02/2012: Dx : gastritis, h-Pylori +
Endoscopy: Chronic active gastritis with erythema
28/03/2012: finiched 7 days HP-PAc tritherapy.
25/05/2012: Breath test negative :) ....but
endoscopy the same day: Erosive esophagitis grade A , ; (
I read a lot of research talking about the relationship between the eradiaction of H-Pylori and the onset of reflux esophagitis.
Do someone know about the prognosis of this condition in long term period .
I'm feling like trading one bad condition with another.

Thanks in advance

Helico_expert
Site Admin
Posts: 2727
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Tue May 29, 2012 6:21 pm

I think you are just unlucky. The more common "trade" would be discomfort of the stomach as it is dominated by all sort of bacteria when PPI is taken and stomach is no longer acidic. Usually after treatment, your acid slowly comes back, other bacteria growing in your stomach will then slowly die off and then your stomach can slowly recover to its normal state. Give it another one or two weeks and see if it gets better.

zhakaske
Posts: 3
Joined: Thu Aug 02, 2012 2:35 am

Re: Helicobacter aftermath

Post by zhakaske » Thu Aug 02, 2012 2:39 am

I was diagnozed with h pylori few months back and got the treatment done. After completing the treatment the burning in stomach seems to have reduced but i have been having bad constipation problems. No matter what i eat the stool seems to be almost close to black, just sticks in the colon and doesnt come out. colonoscopy, barium enema tests everything came normal. The doctor is clueless whats going on. I ended up in ER twice with completely choked colon and had to use enema to take out the stool. I never had constipation problems before this treatment.

Please let me know if anyone else faced the same problem and possible reasons for the same.

zhakaske
Posts: 3
Joined: Thu Aug 02, 2012 2:35 am

Re: Helicobacter aftermath

Post by zhakaske » Thu Aug 02, 2012 2:42 am

And also the stool smells really bad, almost black in color seems to stick around in the colon, its soft but broken and sometimes has white mucus around it.

The colonoscopy cleaned up the colon completely, the same day i ate some fruits and vegetables and the next day i have the same problem with stool.

please help

zhakaske
Posts: 3
Joined: Thu Aug 02, 2012 2:35 am

Re: Helicobacter aftermath

Post by zhakaske » Thu Aug 02, 2012 2:56 am

bonnie wrote:Hi Everyone,
I was diagnosed with HP infection early May 2011 through endoscopy. I took two weeks treatment of Prevpack ( triple therapy ). I finished my treatment May 19th and continue with 15 mg Prevacid daily to relieve my occasional heart burn and stopped June 20th 2011. I got a lot better with my stomach pain and burp compared to the days before my treatment, but not 100% well. I take small frequent meals in that way I am doing OK.

About 10 days after I stopped my two-week treatment, but still on 15 mg Prevacid, I started to have lower abdominal, waist area discomfort/pain, come and go,sometimes on my lower back or rib area, sometimes on the lower left ab. I constantly want to go to bathroom and have bowel movement and in fact just pass some gas there. The discomfort makes me feel so miserable. by the way my actual bowel movement is about 3 times a day.

Before my triple treatment, I just had very bad stomach pain and burped a lot, but I did not have the ab discomfort and the bloating, now after the treatment my symptoms changed to be lower ab.

I went to see my GI doctor. He wanted me to change my diet to be without milk, cabbage, beans and brocoli and take Gas Ex. I followed his instruction religiously for my diet and took Gas Ex. It has been 10 days,but still not getting better.
I have scheduled to do my breath test in mid July to see if the bacteria has been got rid of or not.
I am going to see my GI next week. I want him to do a colonoscopy for me and abdominal ultrasound to see if there are something seriously wrong.

I want to know if there are someone who has experienced similar symptoms like mine after HP infection treatment. Is it possible that Prevacid or antibiotics caused this?

'll appreciate it if someone can let me know the answer.
I have the exact problems, very bad constipation so much that i had to go to ER twice. The stool smells bad, the doctors have no clue. Dont know what to do.

Helico_expert
Site Admin
Posts: 2727
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Thu Aug 02, 2012 10:16 pm

you probably are one of those unlucky one. My theory is, as antibiotic kills off H. pylori, they also kill off many other guts bacteria. The bad ones happened to dominate your guts before the good ones and hence lead to these unpredictable problems. Try plenty of fruits and gluten free food and see you gets better in the next few weeks.

If doctor cannot find anything, perhaps can consider another H. pylori treatment, assuming that will reset your guts bacteria again.

Sulsted
Posts: 7
Joined: Thu Jan 31, 2013 11:07 pm

Re: Helicobacter aftermath

Post by Sulsted » Wed Feb 06, 2013 7:35 pm

Hey you guys with the CONSTIPATION problem. I have exactly the same problem now with constipation after taking the antibiotics and it's 3 weeks ago sins I finished my antibiotics one week prevpack.

It will be very helpfull, if you guys could tell me how you are feeling now?


I will appreciate much for a reply, thanks from Geele, 22 in Denmark

Post Reply

Return to “Treament for Helicobacter”